# SDR 04FDEA02816

- Difficulty date: September 25, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 738
- Aircraft time: 15,955 hours, 8,044 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 636014601
- Part serial: 1134
- Condition: Malfunctioned
- Location: Nr 2 Eng N1
- Part time: 11,230 hours, 6,029 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF SETTING OF STANDARD POWER, ENG 2 N1 GAUGE STOPPED AT APPROX 80 PERCENT (ANALOG/DIGITAL).  RTO AT APPROX 100 KTS, NO ADVERSE YAW NOTED.  ALL OTHER ENG 2 GAUGES APPEARED NORMAL AND CLOSE TO ENG 1  READINGS, ENT BY: 446285 RPT BY: 075405 FACT.  REMOVED AND REPLACED NR 2 N1 GAUGE OPS CK OK REF A300MM 77-11-21-4.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION OFF MFG 63601-460-1, POS NR 2 SRL 1134, TAG 660518, ON MFG 63601-460-1, SRL 1026, TAG 650528.
